# SDR DALA1131136701

- Difficulty date: May 1, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 40,139 hours, 15,237 cycles
- Engine: Pwa PW2037
- Engine time: 68,608 hours, 32,932 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716447
- Condition: Leaking
- Location: Nr 1
- Part time: 68,608 hours, 32,932 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW DIVERTED AIRCRAFT TO TPA DUE TO SMOKE IN THE COCKPIT.  MAINTENANCE FOUND ENGINE NR 1 WITH OIL LEAKS FROM THE DE-OILER AND 2.5 BLEED PORTS.  MAINTENANCE REPLACED ENGINE NR 1.
